# SDR R61A201812161235

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION ON THE AFT SERVICE DOOR SEAL REST SUPPORT. REMOVED AND REPLACED AFTER SERVICE DOOR CENTER SEAL REST REF SRM 51-40-08, SRM 5121-02, AND SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
